Publications for Peter Rand
Co-author map based on ISI articles 2007-

Journal Articles

Vladimir Kozlov, Mikael Langer and Peter Rand
  Asymptotic analysis of solutions to parabolic systems
  MATHEMATISCHE NACHRICHTEN, 2009, 282(3), 430-458.

Vladimir Kozlov, Mikael Langer and Peter Rand
  Asymptotic analysis of solutions to parabolic systems
  Journal of Global Optimization, 2008, 40(01-Mar), 369-374.
 Web of Science® Times Cited: 1

Conference Articles

Peter Rand
  Asymptotic analysis of a nonlinear partial differential equation in a semicylinder
  Workshop i tillämpad matematik,2004, 2004.


Ph.D. Theses

Peter Rand
  Asymptotic analysis of solutions to elliptic and parabolic problems
  2006.


  Fulltext PDF

Licentiate Theses

Asymptotic analysis of a nonlinear partial differential equation in a semicylinder
  2004.